# SDR NACA20010022

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N1377K
- Make and model: Doug DC-6A
- Aircraft serial: 44596
- Aircraft time: 33,136 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE STA 300 WINDOW PLUGS WORKING.  FOUND FORWARD CORNER CRACKED.  REMOVED DAMAGED MATERIAL, DIMPLED HOLES, FABBED FILLER AND DOUBLER.  PRIMED, TREATED, AND INSTALLED REPAIR PARTS, USING 507-8 STAINLESS STEEL SCREWS PER ROD SKETCH 90-05-05-010.
